# SDR FDEA201402030347

- Difficulty date: February 3, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 40,792 hours, 24,981 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B381200500
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL 252GF HAS PUNCTURE.  FABRICATED FLOOR PANEL 252G IAW DWG SRZ-25-005 ON STAM TRAVELER T14 1049828.
